RN VATI Adult Medical Surgical 2019 90 Correct Questions and Answers 2026/2027 Complete and 91pages

EXAMS AND CERTIFICATIONS
Loading...

Loading secure study material viewer...

Page 0 of 0

Document Text

RN VATI Adult Medical Surgical 2019

CLOSE

Que stion 90 loade d rationals provide d

Question: 90 of 90

CORRECT



FLAG

 







• Time Remaining: 00:38:42

• Pause Remaining: 00:05:00

PAUSE

 

A nurse is caring for a client who has atopic dermatitis and a prescription for triamcinolone ointment. The nurse should assess the client to monitor for which of the following adverse effects?



Increased pigmentation


Topical glucocorticoid therapy can cause the adverse effect of hypopigmentation.


Localized hair loss


Long-term glucocorticoid therapy can cause hypertrichosis, or excessive hair growth, especially on the facial area.







MY ANSWER

















Thinning of the skin and delayed healing are adverse effects of topical glucocorticoid preparations. The client should only apply the ointment to dry patches of the skin because topical steroids can cause atrophy of the dermis and epidermis, which can result in thinning of the skin.

Increased sensitivity to the sun


The nurse should instruct the client to avoid excessive sun exposure when taking topical fluticasone; however, triamcinolone ointment does not cause photosensitivity.


•

RN VATI Adult Medical Surgical 2019

CLOSE

Que stion 89 loade d rationals provide d

Question: 89 of 90

CORRECT








































Download Study Material

Buy This Material

$35.00 One-time purchase
Buy Now
  • Full access to this material
  • Download anytime
  • No expiration

Study Material Information

Category: EXAMS AND CERTIFICATIONS
Description:

RN VATI Adult Medical Surgical 2019 90 Correct Questions and Answers 2026/2027 Complete and 91pages

Get this material $35.00